2017
Том 69
№ 9

All Issues

The application of the method of polynomial operators to the approximation of solutions of differential equations of a special type

Spasokukotskaya S. A.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 24 (1972), no. 5, pp 517-525.

Citation Example: Spasokukotskaya S. A. The application of the method of polynomial operators to the approximation of solutions of differential equations of a special type // Ukr. Mat. Zh. - 1972. - 24, № 5. - pp. 642–652.

Full text